MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261416
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, aneurysm enlargement, endoprosthesis: migration.Images were provided to gore and an imaging evaluation was performed and showed the following: two time-points were available for evaluation: post-implantation computed tomograpy angiography (cta) images dated (b)(6) 2016 and post-implantation cta dated (b)(6) 2021.Cta images on (b)(6) 2016 appear to show: comparison cta series (arterial/delayed contrast) appear to show possible contrast outside the implanted device on the delayed series.The length from the right renal artery to the proximal circumferential device appears to be 14.7mm.The aortic diameter just distal to the right renal appears to be 22.3mm.The aortic diameter 14.7mm distal to the right renal appears to be 24.3mm.Cta images on (b)(6) 2021 appear to show: the length from the right renal to the proximal circumferential device appears to be 12.6mm.The aortic diameter just distal to the right renal appears to be 23.6mm.The aortic diameter 12.6mm distal to the right renal appears to be 26.5mm.There appears to be minimal apposition at the proximal end of the device.There appears to be contrast outside the implanted device within the proximal 10mm of circumferential device.Probable type 1a endoleak.The aortic diameter 14.5mm distal to the right renal appears to be 26.9mm.(aortic diameter at 14.7mm on (b)(6) 2016 appeared to be 24.3mm.) comparison cta series from both time points appear to show: there appears to be contrast outside the implanted device on the arterial and delayed series on (b)(6) 2021.Contrast appears to pool in the aneurysm sac.Maximum aneurysm diameters appear to be: delayed series images on (b)(6) 2016 ¿ 65.5mm x 74.1mm.Delayed series images on (b)(6) 2021 ¿ 80.5mm x 82.0mm.There appears to be aneurysm growth between time-points.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
I am forwarding information i received today for a case from (b)(6).Patient name: (b)(6).Dob: (b)(6).Endoleak: type 1a.Device: excluder.2 cta image sets (gore cloud): (b)(6) 2016 and (b)(6) 2021.
 
Additional Manufacturer Narrative
H6: secondary conclusion code added.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11666062
Report Number3007284313-2021-01384
Device Sequence Number3121811
Product Code MIH
UDI-Device Identifier00733132622467
UDI-Public00733132622467
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2018
Device Model NumberRLT261416
Device Catalogue NumberRLT261416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date05/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age79 YR